# SDR SWIA202005070548

- Difficulty date: April 23, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 42,552 hours, 36,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS574.00 FRAME IS CORRODED, STGR23L Â€“ STGR20L.      (48 MO INSP) RO 5/6/2020   REMOVED CORROSION IN MULTIPLE AREA ON FRMAE AT FS574.00 BETWEEN STGR23L AND STGR20L. AFTER CORROSION REMOVAL, FOUND CRACK ON FLANGE NEAR RIVET HOLE OUTBOARD SIDE OF STGR23L REF CRJ-200-SRM ORIGINAL MATERIAL THICKNESS ON FRAME SECTION AT FS 574.00 WAS .050 REF CRJ-200-SRM. BLENDED AREA IS FOUND TO OUT OF LIMITS DUE CRACK ON FLANGE NEAR FASTENERS HOLE REF CRJ-200- SRM.   INSTALLED FRAME SECTION AT FS 574 BETWEEN STGR 20L AND STGR 25R REF BOMBARDIER REO.
